MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR INS8400 WITH ONE FOOT OF PROXIMAL PATIENT LINE; N/A

INTEGRA NEUROSCIENCES PR INS8400 WITH ONE FOOT OF PROXIMAL PATIENT LINE; N/A
Catalog Number SP0214
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the ins8400 with one foot of proximal patient line (sp0214) was leaking at the stopcock where the transducer connects.Additional information was received indicating the following: 1.Was the device used in a surgery? no.2.Was revision/medical intervention required? if yes, what revision/medical intervention was performed? changed accudrain as soon as leaking noted.3.How was the procedure completed? sterile fashion.4.Could we ask how long was the device in service prior noticing the leak? (device placement date?) minutes.Leaking noticed immediately after connecting to the patient.5.Also, what was occurring at the time when the leak was observed? e.G., transporting the patient, moving/turning the patient, etc.Nothing.- leaking immediately after connection at evd placement.
 
Additional Manufacturer Narrative
The accudrain (ins8400) with one foot of proximal patient line (sp0214) was returned for evaluation: device history record (dhr) - the dhr was reviewed and no anomaly was observed that could be related to the reported condition.Failure analysis - the accudrain was visually inspected and the complaint is considered confirmed for leakage: the device was complete (all parts present).A transducer was attached to the zero-reference stopcock; however, it was observed that the zero-reference stopcock was not attached to the lower handle mount.The device was further verified for the following: 1) stopcock detached from ¿lower handle mount¿: a.Evidence of adhesive residue was observed on the lower handle mount and on the stopcock.This demonstrates that the stopcock had been correctly fixed to the lower handle mount.2) evaluated stopcock for leaks: a.Water was passed through the stopcock to verify if a leak was present.Water droplets were observed on the stopcock¿s side which connects to the transducer.B.Upon magnification a small crack was observed on the top side of the stopcock ¿arm¿ which extended to the stopcock body.3) evaluated transducer connected to the stopcock.A.The transducer was cracked on the top side where silicone blue plug exits from the device.Root cause - the accudrain was found to have been damaged, most likely during set-up or during use.The stopcock had been broken off from its base (lower handle mount) and a crack was found on it.In addition, the transducer returned with the unit (connected to the same stopcock) was also cracked.This is consistent and supports that the device was impacted or submitted to rough handling during use in the field.Based on the returned product and component (transducer) inspection, the most probable cause for the product leak is due to rough handling or impact in the field.No adverse trends were identified; however, this will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
INS8400 WITH ONE FOOT OF PROXIMAL PATIENT LINE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR 00610
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR 00610
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19590090
Report Number2648988-2024-00028
Device Sequence Number11601489
Product Code JXG
UDI-Device Identifier10381780072058
UDI-Public10381780072058
Combination Product (Y/N)N
PMA/510(K) Number
K042825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberSP0214
Device Lot Number7348756
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown